# SDR VNAA2019092911101

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 37,069 hours, 36,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 601R31039161
- Part serial: 3092206
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR DISAGREE FAILED TO RETRACT. GEAR DISAGREE RED WARNING MSG ON GEAR RETRACTION, LH MLG WOULD NOT COME UP, HAD THE 3K PSI ON THE  HYDRAULICS SYSTEM. NLG AND THE RH MLG RETRACTED . THE LH MLG STAYED DOWN FOR THE REMAINDER OF THE  FLIGHT AND WOULD NOT COME UP. MX FOUND LEFT WHEEL BIN DAMAGED, R/R WHEEL BIN IAW CRJ 200 AMM 57-83-01-000/400-801. OP CHECK EXTENSION AND RETRACTION OF MLG GOOD.
